Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Boundary behavior of conformal deformations
HTML articles powered by AMS MathViewer

by Tomi Nieminen and Timo Tossavainen PDF
Conform. Geom. Dyn. 11 (2007), 56-64 Request permission


We study conformal deformations of the Euclidean metric in the unit ball $\mathbb {B}^{n}$. We assume that the density associated with the deformation satisfies a Harnack inequality and an arbitrary volume growth condition on the isodiametric profile. We establish a Hausdorff (gauge) dimension estimate for the set $E\subset \partial \mathbb {B}^{n}$ where such a deformation mapping can “blow up”. We also prove a generalization of Gerasch’s theorem in our setting.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65
  • Retrieve articles in all journals with MSC (2000): 30C65
Additional Information
  • Tomi Nieminen
  • Affiliation: Department of Mathematics and Statistics, Jyväskylä University, P.O. Box 35, FIN-40014 Jyväskylä, Finland
  • Email:
  • Timo Tossavainen
  • Affiliation: Department of Teacher Education, University of Joensuu, P.O. Box 86, FIN-57101 Savonlinna, Finland
  • Email:
  • Received by editor(s): October 20, 2006
  • Published electronically: May 30, 2007
  • © Copyright 2007 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 11 (2007), 56-64
  • MSC (2000): Primary 30C65
  • DOI:
  • MathSciNet review: 2314242